# SDR CALA2013092391355

- Difficulty date: September 23, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 52,145 hours, 6,340 cycles
- Engine: Pwa PW40903
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LE PANEL 511KB OUTER SKIN LIFTING AWAY FROM CORE OF PANEL 6 INCHES LONG 1 INCH IN WIDTH.  R & R THE DELAMINATED PANEL 511KB ON LT WING LE IAW AMM.
